# SDR DALA2024031103209

- Difficulty date: March 8, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 53,561 hours, 25,631 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6821 DTE, ERA 616236-14, MONITOR INSPECTION LOG REPAIR TO FUSELAGE BS 1380 FRAME INNER CHORD BLEND BETWEEN STRINGERS 25R-27R. CORRECTIVE ACTION: REF ERA 616236-14AD. (0236168)
